MathSciNet Relay Station
MathSciNet bibliographic data
MR801329 26A45 (42A28)
Avdispahić, M. On the classes $\Lambda {\rm BV}$ and ${\rm V}[\nu]$. Proc. Amer. Math. Soc. 95 (1985), no. 2, 230–234.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement